Peer-Reviewed journal indexed by Mathematical Reviews and Zentralblatt MATH.

Authors

Submission Guidelines
INSTRUCTIONS TO AUTHORS
Terms of Submission: Papers must be submitted on the understanding that they have not been published elsewhere and are not currently under consideration by any other publisher. The submitting author is responsible for ensuring that the article’s publication has been approved by all the other coauthors. It is also the authors’ responsibility to ensure that the articles emanating from a particular institution are submitted with the approval of the necessary institution.
Only an acknowledgment from the editorial office officially establishes the date of receipt. Further correspondence and proofs will be sent to the author(s) before publication, unless otherwise indicated. It is a condition of submission that the authors permit editing of the manuscript for readability. All inquiries concerning the publication of accepted manuscripts should be addressed to (Email…..).
Peer Review Process: All manuscripts are subject to peer review and are expected to meet standards of academic excellence. If approved by the editor, submissions will be considered by peer-reviewers, whose identities will remain anonymous to the authors.
Types of Articles
JTS accepts two types of manuscript for publication: (1) Research Articles, and (2) Review Articles. In general, Research Articles should be less than 30 pages long, and Review Articles less than 50 pages long.
Submission Process
Authors must submit their papers electronically via online submission system.
(………………………………Link of Online Submission………………………..)

Preparation of Manuscript:
The manuscript must be prepared with double-spacing and ample margins all around the text. Only one side of the paper should be used. For electronic submission, all figures, tables, etc. must be included in the articles. The following information should be included in manuscript: Title, Full author(s) name, institutional/mailing affiliation, Email, Abstract, Introductions, Main text (Materials, Methods and results), Discussion and Conclusion, references, acknowledgment.

Title: The manuscript must contain title. The title of manuscript should be short/brief which cover objective of paper.
Abstract: The manuscript must contain an abstract. The abstract should be self-contained and citation-free and should not exceed 250 words.
Introductions: This section should be succinct, with no subheadings.
Materials and Methods: This part should contain sufficient detail so that all procedures can be repeated. It can be divided into subsections if several methods are described. Sections should be numbered with Arabic numerals.
Footnotes: Footnotes should be indicated in the text with Arabic numerals superscript etc.
Tables and Figure: Tables should be cited consecutively in the text. Every table must have a descriptive title and if numerical measurements are given, the units should be included in the column heading.
Figures and tables should be numbered in Arabic numerals in the order of appearance. Every figure and table must have a caption.
Discussion and Conclusions: This section may each be divided by subheadings or may be combined. This should clearly explain the main conclusions of the work highlighting its importance and relevance.
Acknowledgments: All acknowledgments (if any) should be included at the very end of the paper before the references and may include supporting grants, presentations, and so forth.
References: Authors are responsible for ensuring that the information in each reference is complete and accurate. All references should be cited within the text; otherwise, these references will be automatically removed. References should be indicated, in the order of citation, with Arabic numerals in square brackets, e.g. [1], [4, 5] or [7, 9-11]. References should be typed at the end of the manuscript. For journal references, the standard abbreviations for journal names should be used. The format for the list of references is as follows:
A. Pressley and G. B. Segal, Loop Groups , Oxford University Press, Oxford, 1986.
M. Artin, On Azumaya algebras and finite representations of rings, J. Algebra 11 (1969) 532-563.
D. Tataru, Rough solutions for the wave maps equation, preprint.
A. Olver, Symplectic connections, math-ph/0302047.
*Detailed instructions for preparation of manuscripts are available in: LaTex (upload LaTex file…….)
Copyright information:
In order to meet recent modern public demands for publication and electronic access to academic resources, JTS asking authors to agree with following items:
Manuscript submitted to  JTS has not been published previously, has not been copyrighted, is not being submitted for publication elsewhere. By submitting a manuscript, the authors agree that the copyright for their article is transferred to the publisher, if and when, the paper is accepted for publication.
JTS has the rights to reproduce, translate to any language and transmit to the public the whole article or any part of it for academic purposes.
Upon request of a third party with intention of publication for academic purposes, JTS may permit them to use the rights described in the item 2.
Furthermore, the author may only post his/her version provided acknowledgement is given to the original source of publication and a link is inserted to the published article on JTS website
If we receive any message of disagreement, we are ready to cancel the copyright agreement and take a process to withdraw the paper from the journal.
If any plagiarism found in paper after Publication, it is the whole responsibilities of authors only not JTS or JTS Board members.
To the author whose articles are newly accepted, we are sending a copyright form of agreement to be signed and sent back as promptly as possible.

*copyright form can be download: (upload copyright form…….)